Discussions By Condition: Medical Stories

Noise stomach

Posted In: Medical Stories 0 Replies
  • Posted By: Laguna
  • October 4, 2007
  • 08:26 PM

My mother is 79 years old and here are her symptoms. Headaches, dizziness, weakness, losing a lot of weight, actually has lost over forty pounds over the last six months. She tells me that she feels and hears a lot of "rumbling" in her stomach like if there was something in there, and after that noise then she sweats and then the headache and dizziness comes. She feels so sick that she can't get up from bed. She is on meds for high blood pressure and for acid reflux. I searched for the side effects of these medications and found out that one will be dizziness. Now what I don't understand and doctors either is the noise and only after this noise she will feel so sick. No vomiting, no diahrrea, but still very sick.She was tested and checked for hernia, cancer, tumors and the latest parasites. Everything thing came out find. Doctors suspected of H. Pyloria and gave her antibiotics treatment, but she still feel the same. Has anybody heard of such symptoms before?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?